# SDR DALA2018090405403

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 70,728 hours, 51,169 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100KNTS DUE TO COPILOTS INSTRUMENT PANEL COMING OUT. MAINTENANCE SECURED PANEL AND PERFORMED A HIGH ENERGY STOP INSPECTION. THE AIRCRAFT WAS RETURNED TO SERVICE.
